具有不同特征值的连通图
Connected Graphs with Distinct Eigenvalues

作者: 李国政 :青海师范大学数学系,青海 西宁;

关键词: Q-矩阵邻接矩阵特征值图的谱Department of Mathematics Qinghai Normal University Xining Qinghai

摘要: 关于图的Q-矩阵和邻接矩阵,给出了具有k个不同特征值的连通图的充分必要条件。

Abstract: A necessary and sufficient condition for graphs with k distinct eigenvalues is determined for Q- matrix and adjacency matrix.

文章引用: 李国政 (2016) 具有不同特征值的连通图。 应用数学进展, 5, 59-62. doi: 10.12677/AAM.2016.51009

参考文献

[1] Haemers, W.H. and Spence, E. (2004) Enumeration of Cospectral Graphs. European Journal of Combinatorics, 25, 199-211.
http://dx.doi.org/10.1016/S0195-6698(03)00100-8

[2] Cvetković, D., Rowlinson, P. and Simić, S.K. (2007) Signless Laplacian of Finite Graphs. Linear Algebra and Its Applications, 423, 155-171.
http://dx.doi.org/10.1016/j.laa.2007.01.009

[3] Cvetković, D. and Simić, S.K. (2009) Towards a Spectral Theory of Graphs Based on Signless Laplacian, I. Publications de l’Institut Mathématique (Beograd) (N.S.), 85, 19-33.

[4] Cvetković, D. and Simić, S.K. (2010) Towards a Spectral Theory of Graphs Based on Signless Laplacian, II. Linear Algebra and Its Applications, 432, 2257-2272.
http://dx.doi.org/10.1016/j.laa.2009.05.020

[5] Cvetković, D. and Simić, S.K. (2010) Towards a Spectral Theory of Graphs Based on Signless Laplacian, III. Applicable Analysis and Discrete Mathematics, 4, 156-166.
http://dx.doi.org/10.2298/AADM1000001C

[6] Doob, M. (1970) Graphs with a Small Number of Distinct Eigenvalues. Annals of the New York Academy of Sciences, 175, 104-110.
http://dx.doi.org/10.1111/j.1749-6632.1970.tb56460.x

[7] van Dam, E.R. (1996) Graphs with Few Eigenvalues. An Interplay between Combinatorics and Algebra. Center Dissertation Series 20, Thesis, Tilburg University, Til-burg.

[8] van Dam, E.R. (1998) Graphs with Few Distinct Eigenvalues, Where Most of the Times Few Means Three or Four. Journal of Combinatorial Theory, Series B, 73, 101-118.
http://dx.doi.org/10.1006/jctb.1998.1815

[9] van Dam, E.R. and Haermers, W.H. (1998) Graphs with Constant and . Discrete Mathematics, 182, 293-307.

[10] van Dam, E.R. and Spenceb, E. (1998) Small Regular Graphs with Four Eigenvalues. Discrete Mathematics, 189, 233-257.
http://dx.doi.org/10.1016/S0012-365X(98)00085-5

[11] Ayoobi, F., Omidi, G.R. and Tayfeh-Rezaie, B. (2011) A Note on Graphs Whose Signless Laplacian Has Three Distinct Eigenvalues. Linear Multilinear Algebra, 59, 701-706.
http://dx.doi.org/10.1080/03081087.2010.489900

[12] Horn, R.A. and Johnson, C.R. (1986) Matrix Analysis. Cambridge University Press, Cambridge.

[13] Cvetković, D., Doob, M. and Sachs, H. (1995) Spectra of Graphs-Theory and Applications III. Johan Ambrosius Bart Verlag, Heidelberg-Leipzig.

分享
Top